# SDR DALA2018012900460

- Difficulty date: January 26, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 72,925 hours, 53,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS: CORROSION ON FRAME CLIP STA Y=1231 BTW LONG 29R TO 30 AT AFT CARGO COMPARTMENT. FRAME CLIP (EXTRUSION P/N: S2506195-12000) STA Y=1231 BTW LONG 29R TO 30 AT AFT CARGO COMPARTMENT WAS REPLACED PER SRM 53-14-3 FIG 3, 51-30-5 AND SRM 51-30-2.
